the amount of side effects it has. can anyone tell me about their experience with this drug before i take it.
suzigyppo; It really sounds like you have a pretty good doctor, As you know Bipolar as long as you take your medications you can live a very normal life. Lithium is still one of the most effective medications. And so many people with your condition be it depression to wound up can't sleep. They have found that Seroquel has been a life save for so many. And most once they have taken it for a week to 10 days any side effects they may have to go away. But as you know when you read everything it almost scares you to take it. I JUST want you to know most people have very few side effects from this medication for a while you may have to deal with dry mouth and kind of a hung over feeling until your body gets adjusted to it. But you should find a lot more benefits from this medication than negative.
Most it's the dry mouth,and sedative feelings you may notice right off so it is best to start it when you really don't have a lot to do the next day.But you should be just fine this is a very good combination to keep Bipolar under control and always remember to take your medications about the same time each day to avoid any problems and you are not alone. good luck and have a great day. Chuck1957
Hi, suzi! My good friend, Chuck, gave you the lowdown on the side effects of Seroquel. In my case, I was drowsy for the first few mornings and that was it.
I've taken the combination for years and it has literally saved my life. A happy, fully functioning, normal life!
I hope it will be as effective for you. Wildcat
Bi-polar is major depressive disorder call it what it is (DEPRESSION) it does not need multiple names it just confuses people New to this mental disease they should use a scale like 1-10 10 being most severe.I just don't think it needs 50 different names,and it would stop stigmatizing people and make it easier so people aren't judged cause of the names we give it. T.Y. Robbie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 4 answers
Posted 15 Jun 2010 • 3 answers
Posted 21 Feb 2011 • 2 answers
Posted 19 Dec 2013 • 2 answers
Quetiapine - What is the safest way to stop quetipine? I want to come off my 300mg dose of this drug
Posted 7 Jul 2016 • 1 answer